RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 91, Issue 3  


An Example of a Piecewise Linear Ergodic Polymorphism
P. E. Golubtsov
323
On the Positive Fragment of the Polymodal Provability Logic $\mathbf{GLP}$
E. V. Dashkov
331
On a Statement Equivalent to the Riemann Hypothesis
G. Donadze
347
The Structure of Minimal Steiner Trees in the Neighborhoods of the Lunes of Their Edges
A. O. Ivanov, O. A. S'edina, A. A. Tuzhilin
353
The Sidelnikov Method for Estimating the Number of Signs on Segments of Linear Recurrence Sequences over Galois Rings
O. V. Kamlovskii
371
Minimal Graded Resolutions of Reverse Lexsegment Ideals
M. Crupi, M. La Barbiera
383
Filtered Deformations of Lie Algebras of the Series $\mathscr{R}$
M. I. Kuznetsov, A. A. Ladilova
400
Automorphisms of Commutative Moufang Loops Satisfying the Minimality Condition
N. T. Lupasço, N. I. Sandu
407
On the Chromatic Number for a Set of Metric Spaces
I. M. Mitricheva (Shitova)
422
On the Ideals of Torsion-Free Rings of Rank One and Two
A. Najafizadeh, A. M. Aghdam, F. Karimi
432
Completions of Convex Families of Convex Bodies
A. G. Khovanskii
440

Brief Communications
On the Discretization of Solutions of the Wave Equation with Initial Conditions from Generalized Sobolev Classes
Sh. K. Abikenova, A. Utesov, N. Temirgaliev
459
Resolvents of Operators with Distant Perturbations
A. M. Golovina
464
Remark on $\Sigma$-Products
A. P. Kombarov
467
On the Solvability of a Boundary-Value Problem for Second-Order Partial Differential Operator Equations
S. S. Mirzoev, I. Dzh. Dzhafarov
470
On the Relative Widths of Ellipsoids in Hilbert Space
Yu. N. Subbotin, S. A. Telyakovskii
473
Affine Contact Manifolds with Automorphism Group of Maximal Dimension
N. A. Tyapin
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019